# SDR AALA202204018925

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737
- Aircraft serial: 31158
- Aircraft time: 28,170 hours, 11,743 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS LOOSE. RESECURED DOOR HANDLE PER AMM 20-50-11.
